# SDR DLL10960276

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 1504400
- Condition: Cracked
- Location: Fs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTIONS PER SI 7-70645-12, THE FS 1212 CANTED BULKHEAD WAS FOUND WITH CRACKS IN THE TYPICAL LOCATION AT LBL 30, LBL 10, RBL 22.5 AND RBL 42.5.  THE SUBJECT WEB IS M/F FROM .050 7075-T6 SHEET AND WILL BE REPAIRED PER DL ERA 273246 REV A.
